I've had a problem lately with losing my erection during sex. I got some Viagra, and find that 25mg is plenty for me to stay erect. My problem is with facial flushing. My girlfriend doesn't know I'm taking V and I don't want to tell her. My face gets really red though, and I'm running out of excuses for it. Is there anything that can be done to prevent or reduce the facial flushing side effect?
i read your post earlier but it only really just sunk in what you were actually saying. so you are with your girlfriend how long now? what age are you? how come you're taking it behind her back? i don't think the right route for you to take is sex drugs before you've even talked to her about whatever your issues are. you need to get the communication going!
if you are white skinned, facial flushing is a problem... try using cialis 12 hours before sex, itÃÂ´s betrer than Viagra. Even Cialis make your face red, but less than cialis... after sex, drink a lot of cool water, it helps.